# SDR SWAA2021040657487

- Difficulty date: March 19, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; AT STA 500I BETWEEN RBL 24 AND LBL 24; WL 155 LOWER BULKHEAD PNL SUPPORT L ANGLE STRUCTURE IS CORRODED SIDE AND TOP SURFACE AS MARKED IN SEVERAL AREAS AS MARKED / REMOVED CORROSION FROM BULKHEAD SUPPORT FWD CARGO STA 500I LBL + RBL 24 FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 ORIG T .90 LOSS .070 REMAIN .020 NO ALLOWABLE DAMAGE PUBLISHED REMOVED + REPLACE FLR SUPPORT BULKHEAD FWD CARGO IAW BOEING DWG 143A9481 REV A + SRM 51-40-02-0G-0 P/N 143A9485-35 ATAG WN0884
